Can someone please tell me what works for inner ear infection on a Sunday. I have had this once before, but NEVER had it this bad, the nausea and dizziness are never ending. Okay, it has only been 4 hours, just feels like more. Can't remember what the doc gave me when I had it a couple years ago.
Decongestants can help with some of the pressure but you would need antibiotics if it is infection. Some people do well using the hair dryer at low heat. Keep it far enough away from the skin so you don't burn yourself. You can even try holding a hot washcloth on your ear. OTC pain relievers may help you get through the day as well.
thank you both for your help. It was actually one year ago I had this, dug out my meclizine, the warning label says "may cause dizziness" WHAT
. This is one of the most
frightening experiences. The spinning has stopped, just really off balance.
The decongestant helped.
Back to the doc tomorrow, something curious, this happened last year when my levels were low....hmmmmmmm...............
I am just getting over this , along with a throat infection and sinus problems over Xmas and used a decongestant as no chemist was open. I am due my bloods at the end of the week and know I am a little Hypo.
Maybe some connection??
I also suffer with mouth ulcers when I get sinus and ear problems.
I have never had sinus problems until last year and I am 48 years old.
Maybe there is something in the ear problems and Hypo.
I was wondering...do your sinus and ear infections (and mouth ulcers) happen on the same side? If so, are they pretty painful and antibiotics don't seem to help? If this is the case, you may have a subtle case of shingles, or a recurrent fungal infection. I know, weirdness, but Dr.s don't always look for these things...Also, hypo can mess up your body chemistry, causing it to be more susceptible to infection...This probably isn't much help, but I thought I'd put in my 2 cent's worth... :) ~MM
No I have the runny ears both sides on and off and the mouth ulcers usually under my tongue or on the side of my tongue.I have had that many tests done, its not funny.
I have had blood tests, swabs and even fungal lozenges for the ulcers.
Last year I went to the Dentist to get treatment and she wouldnt do it as she said my sinus's were infected.
Since then I have had all intermittenly on and off roughly every 3-4 weeks.
I have now found that Lycine is supposed to help alleviate the outbreaks so I will keep you informed as to how I go.
Thanks for the advice
One other thought...Do you know how your folate levels are? One of the symptoms of folic acid deficiency (some B-vitamins as well) are mucosal (mouth, tongue, inner nose) ulcers...I doubt this would have a connection to the ear/ sinus stuff other than the added strain on your immune system, but it bears checking out...Also, you may want to try a prescription used by chemo patients called "magic mouthwash" for relieving the ulcers..I've heard Lycine helps those with herpes infections, but it still doesn't relieve the pain of the ulcer when it happens... ~MJ
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.